# SDR A6WA200740659

- Difficulty date: November 16, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 12,194 hours, 11,087 cycles
- Engine: Ge CF343B1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Intake Duct
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INTAKE DUCT CRACKED.  APU INTAKE DUCT REPLACED IAW AMM.  (K)
